# SDR AALA202208266484

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737
- Aircraft serial: 29570
- Aircraft time: 39,246 hours, 16,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Pin
- Part number: 141A60761
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR REPORTED DIFFICULT TO OPEN BY THE GATE AGENT. REPLACED L1 DOOR ARM ASSEMBLY RELEASE PIN IN ACCORDANCE WITH AMM 52-11-21.
